Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Pseudo-Riemannian metrics and Hirzebruch signature


Author: Peter R. Law
Journal: Proc. Amer. Math. Soc. 114 (1992), 791-794
MSC: Primary 58A12; Secondary 53C50, 57R20
MathSciNet review: 1070523
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On compact, orientable, $ 4k$-dimensional manifolds, nonvanishing Hirzebruch signature is shown to be an obstruction to the existence of certain kinds of pseudo-Riemannian metrics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A12, 53C50, 57R20

Retrieve articles in all journals with MSC: 58A12, 53C50, 57R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1070523-9
PII: S 0002-9939(1992)1070523-9
Article copyright: © Copyright 1992 American Mathematical Society